Electron. J. Diff. Eqns., Vol. 2002(2002), No. 56, pp. 1-11.

A nonexistence result for a system of quasilinear degenerate elliptic inequalities in a half-space

Mokthar Kirane & Eric Nabana

We show that a system of quasilinear degenerate elliptic inequalities does not have non-trivial solutions for a certain range of parameters in the system. The proof relies on a suitable choice of the test function in the weak formulation of the inequalities.

Submitted March 02, 2002. Published June 17, 2002.
Math Subject Classifications: 35D05, 35J99.
Key Words: Elliptic systems, nonexistence.

Show me the PDF file (224K), TEX file, and other files for this article.

Mokthar Kirane
Laboratoire de Mathematiques, Universite de la Rochelle,
Av. M. Crepeau,
17042 La Rochelle Cedex, France
e-mail: mokhtar.kirane@univ-lr.fr
Eric Nabana
LAMFA, FRE 2270, Universite de Picardie,
Faculte de Mathematiques et d'Informatique,
33, rue Saint-Leu, 80039 Amiens Cedex 01, France
e-mail: nabana@u-picardie.fr

Return to the EJDE web page